MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML HEPARIN 10 UNIT; HEPARIN, VASCULAR ACCESS FLUSH

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE 3ML HEPARIN 10 UNIT; HEPARIN, VASCULAR ACCESS FLUSH
Catalog Number 306413
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation and/or device history review, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
Material no: 306413 batch no: unknown.It was reported that before use of the syringe 3ml heparin 10 unit the syringe has incorrect data related to latex in the fda gudid database.The label for this product states "this product is not made with natural rubber latex or preservatives".The data in the gudid suggests otherwise.The following information was provided by the initial reporter: event description per attached email states, "the posiflush syringe has incorrect data related to latex.The label for this product states "this product is not made with natural rubber latex or preservatives".The data in the gudid suggests otherwise.
 
Event or Problem Description
Material no: 306413; batch no: unknown.It was reported that before use of the syringe 3ml heparin 10 unit the syringe has incorrect data related to latex in the fda gudid database.The label for this product states "this product is not made with natural rubber latex or preservatives".The data in the gudid suggests otherwise.The following information was provided by the initial reporter: event description per attached email states, "the posiflush syringe has incorrect data related to latex.The label for this product states "this product is not made with natural rubber latex or preservatives".The data in the gudid suggests otherwise.
 
Additional Manufacturer Narrative
H.6.Investigation: one photo was provided for evaluation.It shows the shelf box drawing.Highlighting: this product is not made with natural rubber latex or preservatives.This packaging is in accordance with our drawing and specifications.This complaint has been reported to our posiflush platform.A device history record review could not be completed as no batch number was provided.H3 other text : see h.10.

Brand Name
SYRINGE 3ML HEPARIN 10 UNIT
Common Device Name
HEPARIN, VASCULAR ACCESS FLUSH
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key9194434
Report Number1911916-2019-01093
Device Sequence Number11334461
Product Code NZW
UDI-Device Identifier30382903064138
UDI-Public30382903064138
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K090680
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number306413
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/01/2019
Supplement Date Received by Manufacturer10/01/2019
Initial Report FDA Received Date10/15/2019
Supplement Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;